Fringe schedule ready to be perused (and pursued)

For your eyes only: The 2011 Fringe schedule is out, and here it is. You can check out more info about each group at orlandofringe.org (or on this site when I get a chance to put it up).

This year’s Fringe is May 19-30 (with a couple of pre-events May 18) — as always, in Loch Haven Park.

Here you go:

Wednesday May 18:

7 P.M.         20:11, BYOV (60 minutes)
7 P.M.         Fringe Gala Show, orange (90 minutes)

Thursday May 19:

Noon            20:11, BYOV (60 minutes)
5 P.M.         Doctor WHOse Line Is It Anyway?, Patrons’ Room (30 minutes)
5:15 P.M.      Cabaret Noir, blue (58 minutes)
6 P.M.         Stayin’ Alive, brown (60 minutes)
6 P.M.         My Pal Izzy, orange (55 minutes)
6 P.M.         Once Upon a Pill, pink (60 minutes)
6 P.M.         The Trouble with Fishing, yellow (40 minutes)
6:10 P.M.      Night of Fright, Patrons’ Room (50 minutes)
6:20 P.M.      Pink Dawn, green (60 minutes)
6:30 P.M.      Everything You’ll Ever Find On Television! (almost), Red (60 minutes)
6:55 P.M.      Ghosties and Ghoulies and Long-Legged Beasties and Things that Go Bump in the Night,                          blue (45 minutes)
7 P.M.         Heaven Help Us!, silver (60 minutes)
7:20 P.M.      More Skits ‘n Giggles, yellow (60 minutes)
7:40 P.M.      While You Dine, The Musical, brown (60 minutes)
7:40 P.M.      Superman Drinks, orange (60 minutes)
7:40 P.M.      Dying Hard, Patrons’ Room (60 minutes)
7:40 P.M.      Anne Frank Superstar & the Purpose of the Moon, pink (60 minutes)
8 P.M.         The Booyah, green (60 minutes)
8:10 P.M.      Lot o’ Shakespeare, red (60 minutes)
8:35 P.M.      How Charlie Changed My Life, blue (60 minutes)
8:40 P.M.      [title of show], silver (90 minutes)
9 P.M.         Captain Discovery: The Edible Musical, BYOV (14 minutes)
9 P.M.         archy & mehitabel, yellow (50 minutes)
9:20 P.M.      Punch and Judy Presents, brown (60 minutes)
9:20 P.M.      Beer: The Musical, orange (60 minutes)
9:20 P.M.      I Love You Because, pink (60 minutes)
9:40 P.M.      SmartArse, green (60 minutes)
9:50 P.M.      I’m Just Not That Gay!, red (55 minutes)
10:15 P.M.      A 3-Decker Romance, blue (60 minutes)
10:30 P.M.      Don’t Make Fun of Jesus!, yellow (60 minutes)
10:50 P.M.      Miss Sammy Bakes a Cake, silver (65 minutes)
11 P.M.         The Supporting Cast, brown (60 minutes)
11 P.M.         Bitches of the Kingdom, orange (60 minutes)
11 P.M.         My Friend in a Sketch Show, pink (60 minutes)
11:20 P.M.      Blue and Tod Kimbro’s Big Queer Hootenanny, green (60 minutes)
11:25 P.M.      The Humor Mill Orlando Presents … The War on Terriers!, red (60 minutes)
11:55 P.M.      Trash Cinema 101, blue (60 minutes)

Friday May 20:

Noon            20:11, BYOV (60 minutes)
5:45 P.M.      You Know You’re A Weenie When: A Guide for the Eligible Bachelor, Patrons’ Room (60 minutes)
6 P.M.         Robby Pigott Tries Something New, blue (60 minutes)
6 P.M.         Squatters, brown (30 minutes)
6 P.M.         [title of show], silver (90 minutes)
6 P.M.         Pandemonium, yellow (60 minutes)
6:15 P.M.      Mr Healthy’s Happy Land, green (45 minutes)
6:15 P.M.      Oh, That Wily Snake!, orange (60 minutes)
6:15 P.M.      Wisdom: Part One, pink (60 minutes)
6:30 P.M.      onomatopoeia, red (50 minutes)
7:20 P.M.      The Last Straight Man in Theatre, brown (60 minutes)
7:30 P.M.      Any Title That Works, Patrons’ Room (60 minutes)
7:40 P.M.      Joe’s Cafe, blue (60 minutes)
7:40 P.M.      Unspoken, yellow (60 minutes)
7:55 P.M.      Dog Powered Robot and the History of the Future, green (50 minutes)
7:55 P.M.      The Holy Land Experience, orange (60 minutes)
7:55 P.M.      The Big Smoke, pink (60 minutes)
8 P.M.         Watch Me Burn, red (60 minutes)
8:10 P.M.      13, The Musical, Silver (90 minutes)
9 P.M.         I Love You (We’re F*#ked), brown (60 minutes)
9 P.M.         Captain Discovery: The Edible Musical, BYOV (14 minutes)
9:10 P.M.      Doctor WHOse Line Is It Anyway?, Patrons’ Room (30 minutes)
9:20 P.M.      My Monster, blue (55 minutes)
9:20 P.M.      The Trouble with Fishing, yellow (40 minutes)
9:25 P.M.      Big Swinging Dick’s Topless Bar presents “The Naked Drag Queen Farting,” green (60 minutes)
9:35 P.M.      Winifred, “That Bitch”!, orange (60 minutes)
9:35 P.M.      Road to Nowhere, pink (60 minutes)
9:40 P.M.      Lyrics Speak Louder Than Words, red (50 minutes)
10:20 P.M.      Dying Hard, Patrons’ Room (60 minutes)
10:40 P.M.      Preacherman, brown (60 minutes)
10:40 P.M.      Thom Pain (based on nothing) by Will Eno, yellow (60 minutes)
11 P.M.         Heaven Help Us!, silver (60 minutes)
11:05 P.M.      Oral!, green (60 minutes)
11:15 P.M.      Superman Drinks, orange (60 minutes)
11:15 P.M.      Anne Frank Superstar & the Purpose of the Moon, pink (60 minutes)
11:30 P.M.      Everything You’ll Ever Find On Television! (almost), red (60 minutes)

Saturday May 21:

10:30 A.M.    The Supporting Cast, brown (60 minutes)
11:15 A.M.    I Love You Because, pink (60 minutes)
11:30 A.M.    Unspoken, yellow (60 minutes)
Noon        I Love You (We’re F*#ked), brown (60 minutes)
Noon        Dog Powered Robot and the History of the Future, green (50 minutes)
12:15 P.M.      Ghosties and Ghoulies and Long-Legged Beasties and Things that Go Bump in the Night, blue (45 minutes)
12:55 P.M.      Fear Factor: Canine Edition, pink (55 minutes)
1 P.M.         13, The Musical, silver (90 minutes)
1:10 P.M.      The Trouble with Fishing, yellow (40 minutes)
1:30 P.M.      Oral!, green (60 minutes)
1:30 P.M.      My Pal Izzy, orange (55 minutes)

1:40 P.M.      Stayin’ Alive, brown (60 minutes) (60 minutes)
1:55 P.M.      How Charlie Changed My Life, blue (60 minutes)
2:30 P.M.      Night of Fright, Patrons’ Room (50 minutes)
2:30 P.M.      More Skits ‘n Giggles, yellow (60 minutes) (60 minutes)
2:35 P.M.      Once Upon a Pill, pink (60 minutes)
3:10 P.M.      Beer: The Musical, orange (60 minutes)
3:10 P.M.      Miss Sammy Bakes a Cake, silver (65 minutes)
3:35 P.M.      A 3-Decker Romance, blue (60 minutes)
4:20 P.M.      Preacherman, brown (60 minutes)
4:20 P.M.      Suckers, A Freaky Little Musical, green (60 minutes)
4:20 P.M.      Any Title That Works, Patrons’ Room (60 minutes)
4:20 P.M.      Thom Pain (based on nothing) by Will Eno, yellow (60 minutes)
4:50 P.M.      Winifred, “That Bitch”!, orange (60 minutes)
5 P.M.         Lyrics Speak Louder Than Words, red (50 minutes)
5 P.M.         Heaven Help Us!, silver (60 minutes)
5:15 P.M.      Anne Frank Superstar & the Purpose of the Moon, pink (60 minutes)
5:45 P.M.      Joe’s Cafe, blue (60 minutes)
5:55 P.M.      Punch and Judy Presents, brown (60 minutes)
6 P.M.         20:11, BYOV (60 minutes)
6 P.M.         SmartArse, green (60 minutes)
6 P.M.         Doctor WHOse Line Is It Anyway?, Patrons’ Room (30 minutes)
6 P.M.         archy & mehitabel, yellow (50 minutes)
6:30 P.M.      The Holy Land Experience, orange (60 minutes)
6:30 P.M.      Watch Me Burn, red (60 minutes)
6:55 P.M.      My Friend in a Sketch Show, pink (60 minutes)
7:25 P.M.      Cabaret Noir, blue (58 minutes)
7:30 P.M.      Five Minute Professor, yellow (52 minutes)
7:40 P.M.      Blue and Tod Kimbro’s Big Queer Hootenanny, green (60 minutes)
8 P.M.         Radio Star, brown (60 minutes)
8:10 P.M.      Bitches of the Kingdom, orange (60 minutes)
8:10 P.M.      The Humor Mill Orlando Presents … The War on Terriers!, red (60 minutes)
8:10 P.M.      Die! Mommie! Die!, silver (90 minutes)
8:30 P.M.      You Know You’re A Weenie When: A Guide for the Eligible Bachelor, Patrons’ Room (60 minutes)
8:35 P.M.      Wisdom: Part One, pink (60 minutes)
9 P.M.         Captain Discovery: The Edible Musical, BYOV (14 minutes)
9:05 P.M.      Robby Pigott Tries Something New, blue (60 minutes)
9:10 P.M.      Pandemonium, yellow (60 minutes)
9:20 P.M.      Pink Dawn, green (60 minutes)
9:40 P.M.      Squatters, brown (30 minutes)
9:50 P.M.      Superman Drinks, orange (60 minutes)
9:50 P.M.      Lot o’ Shakespeare, red (60 minutes)
10 P.M.        Fringe Poetry Smackdown, outdoor (60 minutes)
10:15 P.M.      The Big Smoke, pink (60 minutes)
10:20 P.M.      [title of show], silver (90 minutes)
10:45 P.M.      Trash Cinema 101, blue (60 minutes)
10:50 P.M.      Don’t Make Fun of Jesus!, yellow (60 minutes)
11 P.M.         While You Dine, The Musical, brown (60 minutes)
11 P.M.         The Booyah, green (60 minutes)
11:30 P.M.      Oh, That Wily Snake!, orange (60 minutes)
11:30 P.M.      I’m Just Not That Gay!, red (55 minutes)
11:55 P.M.      Road to Nowhere, pink (60 minutes)

Sunday May 22:

11:25 A.M.    Wisdom: Part One, pink (60 minutes)
Noon            My Monster, blue (55 minutes) (55 minutes)
Noon            The Last Straight Man in Theatre, brown (60 minutes)
Noon            20:11, BYOV (60 minutes)
Noon        Big Swinging Dick’s Topless Bar presents “The Naked Drag Queen Farting,” green (60 minutes)
Noon            Bitches of the Kingdom, orange (60 minutes)
Noon            Dying Hard, Patrons’ Room (60 minutes)
Noon            Pandemonium, yellow (60 minutes)
12:30 P.M.      Attention, Please: Nostalgic Dance Theater Through 80’s TV Land, silver (60 minutes)
1:05 P.M.      My Friend in a Sketch Show, pink (60 minutes)
1:35 P.M.      Trash Cinema 101, blue (60 minutes) (60 minutes)
1:40 P.M.      The Supporting Cast, brown (60 minutes)
1:40 P.M.      Mr Healthy’s Happy Land, green (45 minutes) (45 minutes)
1:40 P.M.      Beer: The Musical, orange (60 minutes)
1:40 P.M.      You Know You’re A Weenie When: A Guide for the Eligible Bachelor, Patrons’ Room (60 minutes)
1:40 P.M.      Thom Pain (based on nothing) by Will Eno, yellow (60 minutes)
2:10 P.M.      Die! Mommie! Die!, silver (90 minutes)
2:45 P.M.      Anne Frank Superstar & the Purpose of the Moon, pink (60 minutes)
3:15 P.M.      Ghosties and Ghoulies and Long-Legged Beasties and Things that Go Bump in the Night, blue (45 minutes)
3:20 P.M.      While You Dine, The Musical, brown (60 minutes)
3:20 P.M.      Any Title That Works, Patrons’ Room (60 minutes)
3:20 P.M.      Five Minute Professor, yellow (52 minutes)
4:20 P.M.      SmartArse, green (60 minutes)
4:20 P.M.      The Holy Land Experience, orange (60 minutes)
4:20 P.M.      [title of show], silver (90 minutes)
4:30 P.M.      Lot o’ Shakespeare, red (60 minutes)
4:55 P.M.      How Charlie Changed My Life, blue (60 minutes)
5 P.M.         Road to Nowhere, pink (60 minutes)
5:30 P.M.      Squatters, brown (30 minutes)
5:30 P.M.      The Trouble with Fishing, yellow (40 minutes)
6 P.M.         The Booyah, green (60 minutes)
6 P.M.         Winifred, “That Bitch”!, orange (60 minutes)
6 P.M.         Night of Fright, Patrons’ Room (50 minutes)
6:10 P.M.      The Humor Mill Orlando Presents … The War on Terriers!, red (60 minutes)
6:30 P.M.      13, The Musical, silver (90 minutes)
6:40 P.M.      I Love You Because, pink (60 minutes)
6:50 P.M.      Punch and Judy Presents, brown (60 minutes)
6:50 P.M.      Don’t Make Fun of Jesus!, yellow (60 minutes)
7:15 P.M.      Robby Pigott Tries Something New, blue (60 minutes)
7:30 P.M.      Doctor WHOse Line Is It Anyway?, Patrons’ Room (30 minutes)
7:40 P.M.      Suckers, A Freaky Little Musical, green (60 minutes)
7:40 P.M.      My Pal Izzy, orange (55 minutes)

7:50 P.M.      Everything You’ll Ever Find On Television! (almost), Red (60 minutes)
8:20 P.M.      Fear Factor: Canine Edition, pink (55 minutes)
8:30 P.M.      Preacherman, brown (60 minutes)
8:30 P.M.      Unspoken, yellow (60 minutes)
8:40 P.M.      Miss Sammy Bakes a Cake, silver (65 minutes)
8:55 P.M.      Cabaret Noir, blue (58 minutes)
9 P.M.         Captain Discovery: The Edible Musical, BYOV (14 minutes)
9:20 P.M.      Dog Powered Robot and the History of the Future, green (50 minutes)
9:20 P.M.      Oh, That Wily Snake!, orange (60 minutes)
9:30 P.M.      I’m Just Not That Gay!, red (55 minutes)
10 P.M.         Once Upon a Pill, pink (60 minutes)
10:05 P.M.      Radio Star, brown (60 minutes)
10:10 P.M.      More Skits ‘n Giggles, yellow (60 minutes)
10:35 P.M.      A 3-Decker Romance, blue (60 minutes)
10:50 P.M.      Pink Dawn, green (60 minutes)
11 P.M.         Superman Drinks, orange (60 minutes)
11:05 P.M.      Watch Me Burn, red (60 minutes)
11:40 P.M.      The Big Smoke, pink (60 minutes)
11:45 P.M.      I Love You (We’re F*#ked), brown (60 minutes)
11:50 P.M.      archy & mehitabel, yellow (50 minutes)

Monday May 23

5:15 P.M.      Dying Hard, Patrons’ Room (60 minutes)
5:15 P.M.      Lyrics Speak Louder Than Words, red (50 minutes)
5:30 P.M.      Bitches of the Kingdom, orange (60 minutes)
6 P.M.         Radio Star, brown (60 minutes)
6 P.M.         Oral!, green (60 minutes)
6 P.M.         13, The Musical, silver (90 minutes)
6 P.M.         Thom Pain (based on nothing) by Will Eno, yellow (60 minutes)
6:05 P.M.      Fear Factor: Canine Edition, pink (55 minutes)
6:10 P.M.      Joe’s Cafe, blue (60 minutes)
6:45 P.M.      Watch Me Burn, red (60 minutes)
6:55 P.M.      Any Title That Works, Patrons’ Room (60 minutes)
7:10 P.M.      Superman Drinks, orange (60 minutes)
7:40 P.M.      Stayin’ Alive, brown (60 minutes)
7:40 P.M.      Pink Dawn, green (60 minutes)
7:40 P.M.      Five Minute Professor, yellow (52 minutes)
7:45 P.M.      Wisdom: Part One, pink (60 minutes)
7:50 P.M.      My Monster, blue (55 minutes)
8:25 P.M.      onomatopoeia, red (50 minutes)
8:35 P.M.      Night of Fright, Patrons’ Room (50 minutes)
8:50 P.M.      Oh, That Wily Snake!, orange (60 minutes)
9 P.M.         Heaven Help Us!, silver (60 minutes)
9:20 P.M.      The Last Straight Man in Theatre, brown (60 minutes)
9:20 P.M.      Blue and Tod Kimbro’s Big Queer Hootenanny, green (60 minutes)
9:20 P.M.      archy & mehitabel, yellow (50 minutes)
9:25 P.M.      A 3-Decker Romance, blue (60 minutes)
9:25 P.M.      The Big Smoke, pink (60 minutes)
9:55 P.M.      Everything You’ll Ever Find On Television! (almost), Red (60 minutes)
10:05 P.M.      You Know You’re A Weenie When: A Guide for the Eligible Bachelor, Patrons’ Room (60 minutes)
10:30 P.M.      My Pal Izzy, orange (55 minutes)
10:40 P.M.      Miss Sammy Bakes a Cake, silver (65 minutes)
10:50 P.M.      Unspoken, yellow (60 minutes)
11 P.M.         Punch and Judy Presents, brown (60 minutes)
11 P.M.         Suckers, A Freaky Little Musical, green (60 minutes)
11:05 P.M.      Anne Frank Superstar & the Purpose of the Moon, pink (60 minutes)
11:35 P.M.      Lot o’ Shakespeare, red (60 minutes)

Tuesday May 24

5 P.M.         [title of show], silver (90 minutes)
5:15 P.M.      Dog Powered Robot and the History of the Future, green (50 minutes)
5:30 P.M.      How Charlie Changed My Life, blue (60 minutes)
5:30 P.M.      The Humor Mill Orlando Presents … The War on Terriers!, red (60 minutes)
5:45 P.M.      While You Dine, The Musical, brown (60 minutes)
5:45 P.M.      Winifred, “That Bitch”!, orange (60 minutes)
6 P.M.         20:11, BYOV (60 minutes)
6 P.M.         I Love You Because, pink (60 minutes)
6 P.M.         Don’t Make Fun of Jesus!, yellow (60 minutes)
6:45 P.M.      Big Swinging Dick’s Topless Bar presents “The Naked Drag Queen Farting,” green (60 minutes)
7:10 P.M.      Ghosties and Ghoulies and Long-Legged Beasties and Things that Go Bump in the Night, blue (45 minutes)
7:10 P.M.      I’m Just Not That Gay!, red (55 minutes)
7:10 P.M.      Miss Sammy Bakes a Cake, silver (65 minutes)
7:25 P.M.      I Love You (We’re F*#ked), brown (60 minutes)
7:25 P.M.      Beer: The Musical, orange (60 minutes)
7:40 P.M.      Road to Nowhere, pink (60 minutes)
7:40 P.M.      Pandemonium, yellow (60 minutes)
8:25 P.M.      Mr Healthy’s Happy Land, green (45 minutes)
8:45 P.M.      Lot o’ Shakespeare, red (60 minutes)
8:50 P.M.      Trash Cinema 101, blue (60 minutes)
8:50 P.M.      Die! Mommie! Die!, silver (90 minutes)
9:05 P.M.      Preacherman, brown (60 minutes)
9:05 P.M.      My Pal Izzy, orange (55 minutes)
9:20 P.M.      Once Upon a Pill, pink (60 minutes)
9:20 P.M.      More Skits ‘n Giggles, yellow (60 minutes)
10:05 P.M.      SmartArse, green (60 minutes)
10:25 P.M.      onomatopoeia, red (50 minutes)
10:30 P.M.      Cabaret Noir, blue (58 minutes)
10:40 P.M.      Squatters, brown (30 minutes)
10:45 P.M.      The Holy Land Experience, orange (60 minutes)
11 P.M.         Attention, Please: Nostalgic Dance Theater Through 80’s TV Land, silver (60 minutes)
11 P.M.         The Trouble with Fishing, yellow (40 minutes)
11:15 P.M.      My Friend in a Sketch Show, pink (60 minutes)
11:45 P.M.      Oral!, green (60 minutes)
11:55 P.M.      Lyrics Speak Louder Than Words, red (50 minutes)

Wednesday May 25

5 P.M.         You Know You’re A Weenie When: A Guide for the Eligible Bachelor, Patrons’ Room (60 minutes)
5:15 P.M.      Everything You’ll Ever Find On Television! (almost), red (60 minutes)
5:25 P.M.      Robby Pigott Tries Something New, blue (60 minutes)
5:30 P.M.      Heaven Help Us!, silver (60 minutes)
5:45 P.M.      Radio Star, brown (60 minutes)
6 P.M.         Five Minute Professor, yellow (52 minutes)
6:05 P.M.      Blue and Tod Kimbro’s Big Queer Hootenanny, green (60 minutes)
6:10 P.M.      Wisdom: Part One, pink (60 minutes)
6:30 P.M.      Oh, That Wily Snake!, orange (60 minutes)
6:40 P.M.      Night of Fright, Patrons’ Room (50 minutes)
6:50 P.M.      20:11, BYOV (60 minutes)
6:55 P.M.      Lyrics Speak Louder Than Words, red (50 minutes)
7:05 P.M.      My Monster, blue (55 minutes) (55 minutes)
7:25 P.M.      The Last Straight Man in Theatre, brown (60 minutes)
7:30 P.M.      Attention, Please: Nostalgic Dance Theater Through 80’s TV Land, silver (60 minutes)
7:40 P.M.      archy & mehitabel, yellow (50 minutes)
7:45 P.M.      Oral!, green (60 minutes)
7:50 P.M.      Anne Frank Superstar & the Purpose of the Moon, pink (60 minutes)
8:10 P.M.      Superman Drinks, orange (60 minutes)
8:25 P.M.      Watch Me Burn, red (60 minutes)
8:40 P.M.      Joe’s Cafe, blue (60 minutes)
9:05 P.M.      While You Dine, The Musical, brown (60 minutes)
9:10 P.M.      Die! Mommie! Die!, silver (90 minutes)
9:10 P.M.      Thom Pain (based on nothing) by Will Eno, yellow (60 minutes)
9:25 P.M.      The Booyah, green (60 minutes)
9:30 P.M.      Fear Factor: Canine Edition, pink (55 minutes)
9:50 P.M.      Bitches of the Kingdom, orange (60 minutes)
10:05 P.M.      The Humor Mill Orlando Presents … The War on Terriers!, red (60 minutes)
10:20 P.M.      How Charlie Changed My Life, blue (60 minutes)
10:45 P.M.      I Love You (We’re F*#ked), brown (60 minutes)
10:50 P.M.      Pandemonium, yellow (60 minutes)
11:05 P.M.      Pink Dawn, green (60 minutes)
11:10 P.M.      The Big Smoke, pink (60 minutes)
11:20 P.M.      Miss Sammy Bakes a Cake, silver (65 minutes)
11:30 P.M.      Beer: The Musical, orange (60 minutes)

Thursday May 26

4:30 P.M.      Five Minute Professor, yellow (52 minutes)
5 P.M.         onomatopoeia, red (50 minutes)
5:15 P.M.      Trash Cinema 101, blue (60 minutes)
5:30 P.M.      Stayin’ Alive, brown (60 minutes)
5:45 P.M.      My Pal Izzy, orange (55 minutes)
6 P.M.         Suckers, A Freaky Little Musical, green (60 minutes)
6:10 P.M.      Unspoken, yellow (60 minutes)
6:15 P.M.      Die! Mommie! Die!, silver (90 minutes)
6:20 P.M.      Road to Nowhere, pink (60 minutes)
6:50 P.M.      20:11, BYOV (60 minutes)
6:55 P.M.      A 3-Decker Romance, blue (60 minutes)
7 P.M.         Fringe Fashion Show, red (30 minutes)
7:10 P.M.      The Supporting Cast, brown (60 minutes)
7:25 P.M.      Winifred, “That Bitch”!, orange (60 minutes)
7:40 P.M.      Dog Powered Robot and the History of the Future, green (50 minutes)
7:50 P.M.      Don’t Make Fun of Jesus!, yellow (60 minutes)
8 P.M.         The Big Smoke, pink (60 minutes)
8:10 P.M.      I’m Just Not That Gay!, red (55 minutes)
8:30 P.M.      Heaven Help Us!, silver (60 minutes)
8:35 P.M.      Ghosties and Ghoulies and Long-Legged Beasties and Things that Go Bump in the Night,         blue (45 minutes)
8:50 P.M.      Radio Star, brown (60 minutes)
9 P.M.         Captain Discovery: The Edible Musical, BYOV (14 minutes)
9:05 P.M.      The Holy Land Experience, orange (60 minutes)
9:10 P.M.      Blue and Tod Kimbro’s Big Queer Hootenanny, green (60 minutes)
9:30 P.M.      Thom Pain (based on nothing) by Will Eno, yellow (60 minutes)
9:40 P.M.      My Friend in a Sketch Show, pink (60 minutes)
9:45 P.M.      Lot o’ Shakespeare, red (60 minutes)
10:10 P.M.      [title of show], silver (90 minutes)
10:15 P.M.      Robby Pigott Tries Something New, blue (60 minutes)
10:30 P.M.      The Last Straight Man in Theatre, brown (60 minutes)
10:45 P.M.      Oh, That Wily Snake!, orange (60 minutes)
10:50 P.M.      The Booyah, green (60 minutes)
11:10 P.M.      More Skits ‘n Giggles, yellow (60 minutes)
11:20 P.M.      Once Upon a Pill, pink (60 minutes)
11:25 P.M.      Watch Me Burn, red (60 minutes)
11:55 P.M.      My Monster, blue (55 minutes)

Friday May 27

5 P.M.         Mr Healthy’s Happy Land, green (45 minutes)
5:15 P.M.      Joe’s Cafe, blue (60 minutes)
5:30 P.M.      Night of Fright, Patrons’ Room (50 minutes)
5:30 P.M.      The Humor Mill Orlando Presents … The War on Terriers!, red (60 minutes)
5:45 P.M.      The Supporting Cast, brown (60 minutes)
5:45 P.M.      Superman Drinks, orange (60 minutes)
6 P.M.         20:11, BYOV (60 minutes)
6 P.M.         The Big Smoke, pink (60 minutes)
6 P.M.         Heaven Help Us!, silver (60 minutes)
6 P.M.         More Skits ‘n Giggles, yellow (60 minutes)
6:40 P.M.      Dog Powered Robot and the History of the Future, green (50 minutes)
6:55 P.M.      Robby Pigott Tries Something New, blue (60 minutes)
7 P.M.         Dying Hard, Patrons’ Room (60 minutes)
7:10 P.M.      Lyrics Speak Louder Than Words, red (50 minutes)
7:25 P.M.      Squatters, brown (30 minutes)
7:25 P.M.      Beer: The Musical, orange (60 minutes)
7:40 P.M.      I Love You Because, pink (60 minutes)
7:40 P.M.      13, The Musical, silver (90 minutes)
7:40 P.M.      The Trouble with Fishing, yellow (40 minutes)
8:10 P.M.      SmartArse, green (60 minutes)
8:35 P.M.      My Monster, blue (55 minutes)
8:40 P.M.      Any Title That Works, Patrons’ Room (60 minutes)
8:40 P.M.      Everything You’ll Ever Find On Television! (almost), red (60 minutes)
8:45 P.M.      Punch and Judy Presents, brown (60 minutes)
9 P.M.         Captain Discovery: The Edible Musical, BYOV (14 minutes)
9 P.M.         Unspoken, yellow (60 minutes)
9:05 P.M.      Bitches of the Kingdom, orange (60 minutes)
9:20 P.M.      Wisdom: Part One, pink (60 minutes)
9:50 P.M.      Suckers, A Freaky Little Musical, green (60 minutes)
9:50 P.M.      Attention, Please: Nostalgic Dance Theater Through 80’s TV Land, silver (60 minutes)
10 P.M.        Fringe Toast-Off, outdoor (60 minutes)
10:10 P.M.      Cabaret Noir, blue (58 minutes)
10:20 P.M.      Doctor WHOse Line Is It Anyway?, Patrons’ Room (30 minutes)
10:20 P.M.      I’m Just Not That Gay!, red (55 minutes)
10:25 P.M.      Preacherman, brown (60 minutes)
10:40 P.M.      Don’t Make Fun of Jesus!, yellow (60 minutes)
10:45 P.M.      Winifred, “That Bitch”!, orange (60 minutes)
11 P.M.         Fear Factor: Canine Edition, pink (55 minutes)
11:30 P.M.      Blue and Tod Kimbro’s Big Queer Hootenanny, green (60 minutes)
11:50 P.M.      Trash Cinema 101, blue (60 minutes)
11:55 P.M.      I Love You (We’re F*#ked), brown (60 minutes)
11:55 P.M.      onomatopoeia, red (50 minutes)

Saturday May 28

11 A.M.        20:11, BYOV (60 minutes)
11:30 A.M.    A 3-Decker Romance, blue (60 minutes)
11:30 A.M.    Stayin’ Alive, brown (60 minutes)
11:30 A.M.    Road to Nowhere, pink (60 minutes)
11:35 A.M.    Pink Dawn, green (60 minutes)
Noon            13, The Musical, silver (90 minutes)
Noon            More Skits ‘n Giggles, yellow (60 minutes)
Noon            Five Minute Professor, yellow (52 minutes)
1:10 P.M.      How Charlie Changed My Life, blue (60 minutes)
1:10 P.M.      The Last Straight Man in Theatre, brown (60 minutes)
1:10 P.M.      Fear Factor: Canine Edition, pink (55 minutes)
1:15 P.M.      Suckers, A Freaky Little Musical, green (60 minutes)
1:40 P.M.      Thom Pain (based on nothing) by Will Eno, yellow (60 minutes)
2 P.M.         You Know You’re A Weenie When: A Guide for the Eligible Bachelor, Patrons’ Room (60 minutes)
2:10 P.M.      Miss Sammy Bakes a Cake, silver (65 minutes)
2:50 P.M.      Ghosties and Ghoulies and Long-Legged Beasties and Things that Go Bump in the Night,            blue (45 minutes)
2:50 P.M.      While You Dine, The Musical, brown (60 minutes)
2:50 P.M.      Wisdom: Part One, pink (60 minutes)
2:55 P.M.      SmartArse, green (60 minutes)
3:20 P.M.      Pandemonium, yellow (60 minutes)
3:40 P.M.      Any Title That Works, Patrons’ Room (60 minutes)
4:20 P.M.      Bitches of the Kingdom, orange (60 minutes)
4:30 P.M.      Trash Cinema 101, blue (60 minutes) (60 minutes)
4:30 P.M.      I Love You (We’re F*#ked), brown (60 minutes)
4:30 P.M.      Die! Mommie! Die!, silver (90 minutes)
4:35 P.M.      Oral!, green (60 minutes)
5 P.M.         I Love You Because, pink (60 minutes)
5 P.M.         archy & mehitabel, yellow (50 minutes)
5:20 P.M.      Doctor WHOse Line Is It Anyway?, Patrons’ Room (30 minutes)
5:30 P.M.      Lot o’ Shakespeare, red (60 minutes)
6 P.M.         Winifred, “That Bitch”!, orange (60 minutes)
6:10 P.M.      Punch and Judy Presents, brown (60 minutes)
6:30 P.M.      Don’t Make Fun of Jesus!, yellow (60 minutes)
6:40 P.M.      Anne Frank Superstar & the Purpose of the Moon, pink (60 minutes)
6:45 P.M.      The Booyah, green (60 minutes)
6:50 P.M.      Joe’s Cafe, blue (60 minutes)
7:10 P.M.      Watch Me Burn, red (60 minutes)
7:40 P.M.      Oh, That Wily Snake!, orange (60 minutes)
7:45 P.M.      The Supporting Cast, brown (60 minutes)
8 P.M.         Attention, Please: Nostalgic Dance Theater Through 80’s TV Land, silver (60 minutes)
8:25 P.M.      Big Swinging Dick’s Topless Bar presents “The Naked Drag Queen Farting,” green (60 minutes)
8:30 P.M.      Cabaret Noir, blue (58 minutes)
8:45 P.M.      Once Upon a Pill, pink (60 minutes)
8:45 P.M.      Unspoken, yellow (60 minutes)
8:50 P.M.      onomatopoeia, red (50 minutes)
9 P.M.         Captain Discovery: The Edible Musical, BYOV (14 minutes)
9 P.M.         Night of Fright, Patrons’ Room (50 minutes)
9:20 P.M.      The Holy Land Experience, orange (60 minutes)
9:25 P.M.      Radio Star, brown (60 minutes)
9:40 P.M.      [title of show], silver (90 minutes)
10 P.M.        Fringe Poetry Smackdown, outdoor (60 minutes)
10:05 P.M.      Blue and Tod Kimbro’s Big Queer Hootenanny, green (60 minutes)
10:10 P.M.      Robby Pigott Tries Something New, blue (60 minutes)
10:20 P.M.      Lyrics Speak Louder Than Words, red (50 minutes)
10:25 P.M.      My Friend in a Sketch Show, pink (60 minutes)
10:25 P.M.      The Trouble with Fishing, yellow (40 minutes)
10:30 P.M.      Dying Hard, Patrons’ Room (60 minutes)
11:05 P.M.      Squatters, brown (30 minutes)
11:45 P.M.      Mr Healthy’s Happy Land, green (45 minutes)
11:55 P.M.      Preacherman, brown (60 minutes)

Sunday May 29

11 A.M.        While You Dine, The Musical, brown (60 minutes)
11:45 A.M.    The Booyah, green (60 minutes)
Noon            20:11, BYOV (60 minutes)
Noon            Any Title That Works, Patrons’ Room (60 minutes)
12:30 P.M.      Once Upon a Pill, pink (60 minutes)
12:40 P.M.      Punch and Judy Presents, brown (60 minutes)
1 P.M.         The Holy Land Experience, orange (60 minutes)
1:25 P.M.      Dog Powered Robot and the History of the Future, green (50 minutes)
1:40 P.M.      Doctor WHOse Line Is It Anyway?, Patrons’ Room (30 minutes)
1:40 P.M.      Pandemonium, yellow (60 minutes)
2:10 P.M.      I Love You Because, pink (60 minutes)
2:20 P.M.      Stayin’ Alive, brown (60 minutes)
2:40 P.M.      My Pal Izzy, orange (55 minutes)
2:45 P.M.      My Monster, blue (55 minutes)
2:50 P.M.      Dying Hard, Patrons’ Room (60 minutes)
2:55 P.M.      Suckers, A Freaky Little Musical, green (60 minutes)
3 P.M.         13, The Musical, silver (90 minutes)
3:20 P.M.      archy & mehitabel, yellow (50 minutes)
3:50 P.M.      Fear Factor: Canine Edition, pink (55 minutes)
4:15 P.M.      The Humor Mill Orlando Presents … The War on Terriers!, red (60 minutes)
4:20 P.M.      A 3-Decker Romance, blue (60 minutes)
4:20 P.M.      Radio Star, brown (60 minutes)
4:20 P.M.      Beer: The Musical, orange (60 minutes)
4:30 P.M.      You Know You’re A Weenie When: A Guide for the Eligible Bachelor, Patrons’ Room (60 minutes)
4:35 P.M.      Pink Dawn, green (60 minutes)
5 P.M.         Five Minute Professor, yellow (52 minutes)
5:10 P.M.      Die! Mommie! Die!, silver (90 minutes)
6 P.M.         How Charlie Changed My Life, blue (60 minutes)
6 P.M.         Preacherman, brown (60 minutes)
6:10 P.M.      My Friend in a Sketch Show, pink (60 minutes)
6:15 P.M.      SmartArse, green (60 minutes)
6:30 P.M.      I’m Just Not That Gay!, red (55 minutes)
7:20 P.M.      Attention, Please: Nostalgic Dance Theater Through 80’s TV Land, silver (60 minutes)
7:35 P.M.      The Last Straight Man in Theatre, brown (60 minutes)
7:55 P.M.      Oral!, green (60 minutes)
8 P.M.         Road to Nowhere, pink (60 minutes)
8:05 P.M.      Everything You’ll Ever Find On Television! (almost), red (60 minutes)
9:15 P.M.      Squatters, brown (30 minutes)
9:35 P.M.      Mr Healthy’s Happy Land, green (45 minutes)
10 P.M.        Fringe Fabby/Graduation, outdoor (60 minutes)

Monday May 30

10 P.M.         Fringe Abridged Fundraiser, orange (60 minutes)

One response to “Fringe schedule ready to be perused (and pursued)

  1. George Wallace

    Please note the following corrections. “My Pal Izzie” has incorrect show times listed. The correct show times are as follows:

    Thursday 19, 6 PM
    Saturday 21, 1:30 PM
    Sunday 22, 7:40 PM
    Monday 23, 10:30 PM
    Tuesday 24, 9:05 PM
    Thursday 26, 5:45 PM
    Sunday 29, 2:40 PM

    Corrections will be made to the Orlando Fringe website today.

    Thansk!